Fractional square functions and potential spaces

  1. Betancor, J.J. 1
  2. Fariña, J.C. 1
  3. Rodríguez-Mesa, L. 1
  4. Testoni, R. 2
  5. Torrea, J.L. 3
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Nacional del Sur
    info

    Universidad Nacional del Sur

    Bahía Blanca, Argentina

    ROR https://ror.org/028crwz56

  3. 3 Universidad Complutense de Madrid
    info

    Universidad Complutense de Madrid

    Madrid, España

    ROR 02p0gd045

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 1096-0813

Year of publication: 2012

Volume: 386

Issue: 2

Pages: 487-504

Type: Article

DOI: 10.1016/j.jmaa.2011.07.066 SCOPUS: 2-s2.0-80053132392 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus